Bulletin (New Series) of the American Mathematical Society

Author index to Volumes 12–13

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 13, Number 2 (1985), 201-204.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183552707

Citation

Author index to Volumes 12–13. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 201--204. https://projecteuclid.org/euclid.bams/1183552707


Export citation